Table of Contents
Journal of Applied Mathematics and Simulation
Volume 1, Issue 1, Pages 1-12
http://dx.doi.org/10.1155/S1048953388000012

Cycle times in a starlike network with state-dependent routing

Institut für Mathematische Stochastik, Universität Hamburg, Bundesstrasse 55, Hamburg 13 2000, Germany

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

For a star like network (central server system) with state dependent branching we compute the cycle time distribution. The Laplace-Stieltjes transform of this distribution is of product form. This allows to define a recursive algorithm for evaluation of cycle time moments of any order.